# SDR SWIA200819464

- Difficulty date: April 5, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 34,326 hours, 44,971 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3708 - RIGHT AIR CONDITIONING PACK CREATES SMOKE IN CABIN.  REPLACED RIGHT PACK GROUND COOLING FAN IAW EMB MM 21-51-03.  OPS CHECK GOOD, PN: EVAC2322C2, SN OFF: 53.
